User: Guest  Login
Document type:
Zeitschriftenaufsatz 
Author(s):
Mai, J.; Scherer, M. 
Non-TUM Co-author(s):
nein 
Cooperation:
Title:
The Pickands representation of survival Marshall-Olkin copulas 
Abstract:
The Pickands representation of an arbitrary survival Marshall-Olkin copula is computed. In dimension d>=2, the corresponding dependence measure is discrete with support consisting of at most 2^d-1 atoms on the d-dimensional unit simplex. 
Intellectual Contribution:
Discipline-based Research 
Journal title:
Statistics and Probability Letters 
Year:
2010 
Journal volume:
80 
Journal issue:
5/6 
Pages contribution:
357-360 
Reviewed:
ja 
Language:
en 
Status:
Verlagsversion / published 
TUM Institution:
Lehrstuhl für Finanzmathematik 
Format:
Text 
Key publication:
Nein 
Peer reviewed:
Ja 
International:
Ja 
Book review:
Nein 
Commissioned:
not commissioned 
Professional Journal:
Nein 
versions